Tropical mirror symmetry for elliptic curves
Author: | Janko Böhm, Kathrin Bringmann, Arne Buchholz, Hannah Markwig |
---|---|
URL: | https://www.degruyter.com/document/doi/10.1515/crelle-2014-0143/html |
DOI: | https://doi.org/10.1515/crelle-2014-0143 |
ISSN: | 1435-5345 |
Journal: | Journal für die reine und angewandte Mathematik |
Secondary publication (full text): | https://doi.org/10.48550/arXiv.1309.5893 |
Publisher: | De Gruyter |
Document Type: | Research Article |
Language: | English |
Date of first Publication: | 2015/04/21 |
Release Date: | 2025/02/05 |
Volume: | 2017 |
Issue: | 732 |
Page Number: | 36 |
First Page: | 211 |
Last Page: | 246 |
Faculties / Organisational entities: | RPTU in Kaiserslautern / Fachbereich Mathematik / Schwerpunkt Algebra, Geometrie und Computeralgebra / AG Algebra, Geometrie und Computeralgebra |
Open access state: | Grün Open-Access |
RPTU: | Kaiserslautern |
Created at the RPTU: | Yes |